# SDR 2008UALA00840

- Difficulty date: February 15, 2008
- Submitted: February 19, 2008
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 37,615 hours, 4,496 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHT INOP, COCKPIT CEILING.  RELAMPED.  EMERGENCY LIGHT OP CHECKD GOOD.
